# SDR DALA14027251801

- Difficulty date: May 1, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 54,228 hours, 11,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AN HFEC INSPECTION,  FOUND A CRACK INDICATION ON BS 1809 BULKHEAD, RT FWD OUTER FRAME BETWEEN STRINGERS 6 - 7R.     REPAIRED IAW SRM 53-80-08, REPAIR 9.
